# SDR JJBA20130510008

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 31,418 hours, 42,653 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, THE CREW REPORTED THE NOSE GEAR DOOR CYCLED AND GEAR RETRACTION WAS SLOW TO COME UP.  MX CREW REPLACED A HYD FLUID LINE IN THE NOSE WHEEL WELL.
